# SDR SIMA20140127004

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 24,017 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 9802 FOUND CARGO DOOR CUT OUT L BRACKET CORRODED ABOVE & UNDER FWD CARGO TRIM PIECE.  ACFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 SHEAR CLIP IAW AEA EO EM-53MR-1129 PART B FOUND DURING INSPECTION.
